Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 29, pp. 1-7 (2013)

Completely prime ideal rings and their extensions

V. K. Bhat

SMVD University

Abstract: See full text of the paper.

Keywords: Ore extension, automorphism, derivation, completely prime ideal, completely pseudo valuation ring

Classification (MSC2000): 16N40; 16P40, 16S36

Full text of the article:

[Next Article] [Contents of this Number]
© 2014–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition